Alert archive / Nebraska / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 2, NWS Cheyenne, WY
NWS Cheyenne, WY issued this severe thunderstorm warning at Apr 26, 2014, 7:41 PM MDT for Sioux County, Nebraska. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 26, 2014, 7:41 PM MDT (01:41 UTC)
- Expired
- Apr 26, 2014, 8:30 PM MDT
- In force
- 49 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 50.0 mph
County Sioux County, NE
The radar
The Rapid City radar (KUDX), 183 km from the middle of the area, began a volume at 01:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Rapid City, SD (KRAP), launched 00:00Z, 1.7 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 13 J/kg
- Mixed-layer CIN
- -130 J/kg
- Mixed-layer LCL
- 1884 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- -5 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
760
WUUS55 KCYS 270141
SVRCYS
NEC165-270230-
/O.NEW.KCYS.SV.W.0002.140427T0141Z-140427T0230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
741 PM MDT SAT APR 26 2014
THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL SIOUX COUNTY IN THE PANHANDLE OF NEBRASKA...
* UNTIL 830 PM MDT
* AT 737 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES
SOUTHWEST OF HARRISON...AND MOVING NORTHEAST AT 25 MPH.
HAZARD...HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
HARRISON AROUND 800 PM MDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 4286 10388 4274 10362 4257 10376 4247 10405
4261 10405 4261 10406
TIME...MOT...LOC 0141Z 222DEG 22KT 4261 10399
HAIL...1.25IN
WIND...<50MPH
$$
COX3 follow-up statements
037
WWUS55 KCYS 270202
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
802 PM MDT SAT APR 26 2014
NEC165-270230-
/O.CON.KCYS.SV.W.0002.000000T0000Z-140427T0230Z/
SIOUX NE-
802 PM MDT SAT APR 26 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL SIOUX
COUNTY UNTIL 830 PM MDT...
AT 759 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HARRISON...AND
MOVING NORTHEAST AT 30 MPH.
HAZARD...HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF CENTRAL
SIOUX COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 4286 10388 4274 10362 4257 10376 4253 10405
4262 10405
TIME...MOT...LOC 0202Z 225DEG 28KT 4269 10386
HAIL...1.25IN
WIND...<50MPH
$$
COX788
WWUS55 KCYS 270213
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
813 PM MDT SAT APR 26 2014
NEC165-270230-
/O.CON.KCYS.SV.W.0002.000000T0000Z-140427T0230Z/
SIOUX NE-
813 PM MDT SAT APR 26 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL SIOUX
COUNTY UNTIL 830 PM MDT...
AT 809 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HARRISON...AND
MOVING NORTHEAST AT 25 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF NORTHERN SIOUX COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4286 10388 4274 10362 4257 10376 4253 10405
4262 10405
TIME...MOT...LOC 0213Z 209DEG 21KT 4274 10388
HAIL...1.00IN
WIND...<50MPH
$$
COX339
WWUS55 KCYS 270222
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
822 PM MDT SAT APR 26 2014
NEC165-270232-
/O.EXP.KCYS.SV.W.0002.000000T0000Z-140427T0230Z/
SIOUX NE-
822 PM MDT SAT APR 26 2014
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL SIOUX COUNTY WILL
EXPIRE AT 830 PM MDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER...SMALL HAIL IS STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 4286 10388 4274 10362 4257 10376 4253 10405
4262 10405
TIME...MOT...LOC 0222Z 209DEG 21KT 4279 10384
$$
COXWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 5:57 PM MDT, 1 hour 44 minutes earlier.
Area forecast discussion, Apr 26, 5:57 PM MDT, 1 hour 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
557 PM MDT SAT APR 26 2014
.SHORT TERM...(THIS EVENING THROUGH MONDAY)
ISSUED AT 315 PM MDT SAT APR 26 2014
SHORT TERM FORECAST ABOUT AS CHALLENGING AS THEY COME. POTENT UPPER
LEVEL LOW CURRENTLY CENTERED OVER NORTHERN ARIZONA WILL MAKE ITS WAY
EAST ACROSS THE SOUTHERN ROCKIES TONIGHT BEFORE LIFTING NORTHEAST
INTO THE CENTRAL PLAINS SUNDAY. MODELS GENERALLY SHOWING SIMILAR
TRACKS WITH THE UPPER LOW WHICH LENDS SOME FORECAST CONFIDENCE...BUT
ONLY NEED A SMALL CHANGE IN TRACK FOR BIG DIFFERENCES IN SNOW
AMOUNTS AND WIND SPEEDS.
THE LATEST 12Z ECMWF IS A SLIGHTLY FARTHER SOUTH AND EAST WITH
THE STORM TRACK AND BY FAR THE LIGHTEST ON PRECIPITATION AMOUNTS.
FOR THE PRECIPITATION FORECAST USED A BLENDED SOLUTION OF THE
ECMWF...GFS AND THE WPC FORECASTS. SNOW AMOUNT ARE VERY TOUGH TO
DETERMINE DEPENDING ON RATES...ELEVATIONS AND ACTUAL AVAILABLE
MOISTURE. ALTHOUGH SEVERAL INCHES OF SNOW MAY FALL OVER MUCH OF
THE AREA...MOST OF THE SNOW SHOULD MELT OUTSIDE OF HIGHER
ELEVATIONS. OUTSIDE THE MOUNTAINS SNOW AMOUNTS WILL BE HEAVILY
DEPENDENT ON SNOW RATES. NOT SEEING MUCH IN INSTABILITY ONCE THE
COOLER WEST FLOW SETS IN TONIGHT...SO HIGH SNOWFALL RATES LOOK
LESS LIKELY. ON THE OTHER HAND TEMPERATURES NEAR FREEZING
SUPPORTIVE OF SOME BIG DENDRITIC SNOW FLAKES AND THE MODELS DO
SHOW A MID LEVEL TROWAL OVER FAR SOUTHEAST WYOMING AND THE
NEBRASKA PANHANDLE. PRECIPITATION WILL REMAIN AS RAIN ACROSS THE
NEBRASKA PANHANDLE TONIGHT AND GENERALLY THROUGH SUNDAY
AFTERNOON...BUT SHOULD TURN TO SNOW SUNDAY NIGHT.
WINDS AREA THE OTHER BIG CONCERN. DEBATED BETWEEN UPGRADING THE
HIGH WIND WATCHES TO WARNING OR LET RIDE AS A WATCH FOR NOW. OPTED
THE WATCH ROUTE FOR A COUPLE REASONS. MODELS DO SHOW HIGH WIND
WARNING TYPE WIND SPEEDS ACROSS ALOFT. THE MAIN QUESTION IS HOW
WILL PRECIPITATION AND UPWARD VERTICAL VELOCITIES IMPACT THE WINDS
AT THE SURFACE. USUALLY THIS COMBINATION IS NOT GOOD FOR BRINGING
THE STRONGER WINDS TO THE SURFACE...BUT THEN AGAIN IT WONT TAKE
MUCH WITH THE STRONGER WINDS SO CLOSE TO THE SURFACE. THE OTHER
CONCERN IS WHAT THE BEST HEADLINE FOR THIS EVENT. MOST SNOW WILL
PROBABLY NOT STICK...BUT THE COMBINATION OF WIND AND FALLING SNOW
COULD PUSH CONDITIONS TOWARD NEAR BLIZZARD...ESPECIALLY IF SNOW
RATES ARE SLIGHTLY HIGHER THAN CURRENTLY EXPECTED. THEN AGAIN
SLIGHTLY LESS WIND WITH THE HIGHER SNOW RATES AND A WINTER WEATHER
ADVISORY MAY BE THE BETTER CHOICE. REGARDLESS IT WILL BE WINDY WITH
SNOW ACROSS MOST OF SOUTHEAST WYOMING SUNDAY.
THE UPPER LEVEL LOW IS NOT EXPECTED TO MOVE MUCH AT ALL
MONDAY...JUST A SLOW DRIFT EAST AT MOST. THIS MEANS CHANCES FOR
PRECIPITATION WILL CONTINUE ACROSS MOST OF THE FORECAST AREA...BUT
THE MAIN FOCUS FOR PRECIPITATION WILL BE OVER THE NEBRASKA
PANHANDLE WHERE WRAP AROUND PRECIPITATION IS LIKELY TO CONTINUE.
MOSTLY LOOKING FOR RAIN INTO THE PANHANDLE BUT SOME LIGHT SNOW
ACCUMULATIONS NOT OUT OF THE QUESTION MONDAY MORNING. WINDS WILL
REMAIN STRONG OVER FAR SOUTHEAST WYOMING AND THE PANHANDLE MONDAY.
MOST LIKELY WILL NEED WIND HEADLINES FOR THE PANHANDLE.
.LONG TERM...(MONDAY NIGHT THROUGH SATURDAY)
ISSUED AT 315 PM MDT SAT APR 26 2014
THE LARGE UPPER LOW WILL MEANDER OVER THE UPPER MISSISSIPPI RIVER
AREA TUESDAY AND WEDNESDAY THEN DRIFT OVER THE GREAT LAKES REGION
THURSDAY AND FRIDAY. THIS WILL KEEP THE CWA UNDER A FAIRLY FAST
NORTHERLY FLOW THROUGH FRIDAY BEFORE TURNING MORE WEST-NORTHWESTERLY
SATURDAY. THIS PATTERN WILL MAINTAIN A RATHER COOL...BREEZY AND
UNSETTLED PATTERN OVER THE CWA FOR MOST OF THE WEEK AS SEVERAL
SHORTWAVES ROTATE ACROSS THE AREA AROUND THE MAIN UPPER LOW.
SCATTERED RAIN AND SNOW SHOWERS WILL CONTINUE THROUGH WEDS THEN
DECREASE THURSDAY AS THE UPPER LOW DRIFTS FARTHER AWAY. WARMER AND
MAINLY DRY WEATHER TO RETURN FRIDAY WITH MILD TEMPERATURES
SATURDAY. SOME SHOWERS POSSIBLE AGAIN SATURDAY WITH A WEAK UPPER
IMPULSE PASSING ACROSS THEN.
&&
.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY AFTERNOON)
ISSUED AT 538 PM MDT SAT APR 26 2014
LATEST RADAR LOOP WAS SHOWING THE SHOWERS INCREASING IN COVERAGE
ACROSS SOUTHEAST WYOMING. THIS SHOWER ACTIVITY WAS ASSOCIATED WITH
A FAIRLY POTENT UPPER LEVEL TROF MOVING THROUGH NORTHERN ARIZONA.
THIS FEATURE IS SHOWING QUITE A BIT OF NEGATIVE TILT WHICH IS
HELPING INCREASE THE LOW LEVEL MOISTURE. AT THE SURFACE...STRONG LOW
PRESSURE WAS CENTERED IN NORTHEAST COLORADO WITH A WEAK FRONTAL
BOUNDARY STRETCHING FROM JUST WEST OF TORRINGTON TO NEAR CHEYENNE.
AS THE LOW PRESSURE SYSTEM CONTINUES TO STRENGTHEN THIS
EVENING...WEAK HIGH PRESSURE WILL TRY TO BUILD ACROSS THE LARAMIE
RANGE...DUE TO DOWNSLOPE FLOW DEVELOPING. THIS MAY CAUSE THE
FRONTAL BOUNDARY TO INTENSIFY THIS EVENING AS IT SHIFTS SOUTHEAST.
AS A RESULT...WE MAY SEE WIND SPEEDS INCREASE BEHIND THE FRONTAL
BOUNDARY IN NEBRASKA TAF SITES THIS EVENING.. THERE WILL BE SOME
SNOW SHOWERS OVERNIGHT...BUT ACCUMULATIONS WILL BE MINIMAL UNLESS
WE HAVE SOME GOOD SNOWFALL RATES (1IN/HR).
&&
.FIRE WEATHER...
ISSUED AT 315 PM MDT SAT APR 26 2014
MINIMAL FIRE WEATHER CONCERNS THROUGH THROUGH EARLY NEXT WEEK.
TODAY WILL BE THE LAST WARM UNTIL BEFORE A COLD FRONT ARRIVES
TONIGHT AND SUNDAY MORNING. THE WARM TEMPERATURES WILL CAUSE
MINIMUM RELATIVE HUMIDITY VALUES TO FALL INTO THE 15-20 PERCENT
RANGE OVER MUCH OF THE AREA. SOUTHERLY WINDS WILL GENERALLY BE
BELOW 15 MPH. MUCH COLDER TEMPERATURES WILL OCCUR ON SUNDAY INTO
EARLY NEXT WEEK. WIDESPREAD WETTING RAIN AND SNOW WILL ALSO BE
POSSIBLE.
&&
.CYS WATCHES/WARNINGS/ADVISORIES...
WY...HIGH WIND WATCH FROM SUNDAY MORNING THROUGH SUNDAY EVENING FOR
WYZ101-102-108.
HIGH WIND WATCH FROM SUNDAY MORNING THROUGH SUNDAY EVENING FOR
WYZ106-107-118-119.
WINTER STORM WARNING FROM 3 AM TO 9 PM MDT SUNDAY FOR WYZ103-105-
110-112-114>117.
NE...HIGH WIND WATCH FROM SUNDAY MORNING THROUGH SUNDAY EVENING FOR
NEZ019-020-055-095-096.
HIGH WIND WATCH FROM SUNDAY MORNING THROUGH SUNDAY EVENING FOR
NEZ054.
&&
SHORT TERM...SML
LONG TERM...RE
AVIATION...REC
FIRE WEATHER...FINCHHazardous weather outlook, Apr 26, 5:57 AM MDT, 13 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 557 AM MDT SAT APR 26 2014 WYZ101>119-271200- CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 557 AM MDT SAT APR 26 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND EVENING PRIOR TO THE PASSAGE OF A STRONG COLD FRONT. THESE THUNDERSTORMS ARE NOT EXPECTED TO BECOME SEVERE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A STRONG PACIFIC STORM SYSTEM WILL MOVE OVER THE AREA SUNDAY BEFORE STALLING OVER THE CENTRAL PLAINS EARLY NEXT WEEK. WIDESPREAD SIGNIFICANT MOUNTAIN SNOW IS EXPECTED IN ADDITION TO ACCUMULATING SNOW FOR LOWER ELEVATIONS WEST OF THE LARAMIE RANGE. A MIXTURE OF RAIN AND SNOW WILL BE POSSIBLE OVER THE SOUTHEAST WYOMING PLAINS. ADDITIONALLY...STRONG NORTHWEST WINDS WILL DEVELOP EAST OF THE LARAMIE RANGE SUNDAY THROUGH TUESDAY. WIND GUSTS IN EXCESS OF 60 MPH WILL BE POSSIBLE SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ002-003-019>021-054-055-095-096-271200- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX- 557 AM MDT SAT APR 26 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND EVENING PRIOR TO THE PASSAGE OF A STRONG COLD FRONT. THESE THUNDERSTORMS ARE NOT EXPECTED TO BECOME SEVERE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A STRONG PACIFIC STORM SYSTEM WILL MOVE OVER THE AREA SUNDAY BEFORE STALLING OVER THE CENTRAL PLAINS EARLY NEXT WEEK. A MIXTURE OF RAIN AND SNOW SHOWERS WILL BE POSSIBLE SUNDAY THROUGH WEDNESDAY. ADDITIONALLY...STRONG NORTHWEST WINDS WILL DEVELOP SUNDAY THROUGH TUESDAY. WIND GUSTS IN EXCESS OF 60 MPH WILL BE POSSIBLE SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE
In the hours before
Special weather statement, Apr 26, 6:33 PM MDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 633 PM MDT SAT APR 26 2014 WYZ108-270115- GOSHEN COUNTY WY- 633 PM MDT SAT APR 26 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN GOSHEN COUNTY UNTIL 715 PM MDT... AT 630 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES NORTH OF FORT LARAMIE...OR 22 MILES NORTHWEST OF TORRINGTON...MOVING NORTH NORTHEAST AT 15 MPH. WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING. THIS STORM WILL BE NEAR... JAY EM AROUND 715 PM MDT. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. && LAT...LON 4254 10453 4251 10407 4224 10427 4228 10461 TIME...MOT...LOC 0033Z 204DEG 13KT 4233 10445 JAMSKI
Local storm report, Apr 26, 7:25 PM MDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
725 PM MDT SAT APR 26 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0718 PM HAIL 29 N TORRINGTON 42.49N 104.18W
04/26/2014 E1.00 INCH GOSHEN WY CO-OP OBSERVER
HAIL RANGED FROM DIME SIZE TO QUARTER SIZE. THE OBSERVER
CALLED JUST AFTER THE HAIL ENDED.
&&
DDEALLocal storm report, Apr 26, 7:27 PM MDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CHEYENNE WY
727 PM MDT SAT APR 26 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0718 PM HAIL 29 N TORRINGTON 42.49N 104.18W
04/26/2014 M1.00 INCH GOSHEN WY CO-OP OBSERVER
HAIL RANGED FROM DIME SIZE TO QUARTER SIZE. THE OBSERVER
CALLED JUST AFTER THE HAIL ENDED.
&&
DDEALLocal storm report, Apr 26, 7:37 PM MDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
737 PM MDT SAT APR 26 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0734 PM HAIL 29 N TORRINGTON 42.49N 104.18W
04/26/2014 M1.00 INCH GOSHEN WY CO-OP OBSERVER
SOME OF THE HAIL WAS PEA SIZE. MOST WAS PENNY TO QUARTER
SIZE.
&&
DDEALThe office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 8:50 PM MDT | Special Weather Statement | CYS | Sioux | 55 min |
| Apr 27, 3:52 AM MDT | High Wind Warning | CYS | Banner, Cheyenne, Kimball, Morrill, Scotts Bluff | 64 hr |
| Apr 27, 3:52 AM MDT | Wind Advisory | CYS | Banner, Box Butte, Dawes, Morrill, Scotts Bluff, Sioux | 41 hr |
| Apr 27, 5:59 AM MDT | Winter Weather Advisory | CYS | Box Butte, Dawes | 24 hr |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.